Title

Generalized K-Tuple Colorings of Cycles and Other Graphs

Authors

Authors

R. C. Brigham;R. D. Dutton

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Comb. Theory Ser. B

Keywords

Mathematics

Journal Title

Journal of Combinatorial Theory Series B

Volume

32

Issue/Number

1

Publication Date

1-1-1982

Document Type

Article

Language

English

First Page

90

Last Page

94

WOS Identifier

WOS:A1982NK96500008

ISSN

0095-8956

Share

COinS